On a multisection style binomial summation identity for Ffibonacci numbers

Autoren Bernhard Moser
Editoren
Titel On a multisection style binomial summation identity for Ffibonacci numbers
Typ Artikel
Journal International Journal of Contemporary Mathematical Sciences
Verlag HIKARI Ltd
Nummer 4
Band 9
ISSN 1312-7586
Monat March
Jahr 2014
Seiten 175-186
SCCH ID# 1409
Abstract

A lattice path enumeration approach is exploited in order to derive a binomial summation formula for the number of paths in the lattice (0; 1; : : : ; d) with start 0 and n steps. This approach reveals multisection style binomial summation identitities and, particularly, a novel relation-ship between Fibonacci numbers and the Pascal triangle.